# SDR CALA9801821

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SIDE WALL SUPPORT FRAME CORRODED AT STA 720D ABOVE STRINGER 26R.  THE CORRODED SECTION OF SUPPORT FRAME WAS REMOVED.  A REPAIR ANGLE AND DOUBLER WERE INSTALLED IAW SRM 51-40-3, 51-10-2, 51-50-2 AND MM 51-20-11.
